MathSciNet Relay Station
MathSciNet bibliographic data
MR2961321 47A06
Djordjević, Dragan S.; Kolundžija, Milica Z. Generalized invertibility of operator matrices. Ark. Mat. 50 (2012), no. 2, 259–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement